# SDR HNAA2009090300277

- Difficulty date: June 21, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 60,750 hours, 68,868 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 85711803001
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Part time: 60,750 hours, 68,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRESS PANEL 623AT CORRODED.   RT WING STRESS PANEL 623AT REPLACED IAW AMM 57-20-05 PG 2425. RT WING STRESS PANEL 623AT INSTALLATION COVERED BY CARD 57-25-02R.
